# SDR GLBA2001150

- Difficulty date: July 10, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N211UX
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 12,651 hours, 16,241 cycles
- System (JASC): 6100 · Propeller System
- Part: Indicator
- Part number: 1143800663
- Part serial: 318U
- Condition: Stuck
- Location: #2 Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT PROP RPM INDICATOR FAILED ON T/O, REPLACE INDICATOR AND TACH GENERATOR
